44. Antoni Leon Dawidowicz, Anna Poskrobko, Jerzy Leszek Zalasiń„ski, On the age-dependent predator-prey model, Appl. Math. 38, No. 4, 453-467 (2011)
43. Katarzyna Brzozowska - Rup, Antoni Leon Dawidowicz, Parameter Estimationfor Nonlinear State-Space Models Using Particle Method Combined with the EM Algorithm, Financial MarketsPrinciples of Modelling Forecasting and Decision-Making, Number 9 (2011), 111-123
42. Antoni Leon Dawidowicz, Krystyna Twardowska, On the approximation theorem of Wong-Zakai type for the Lasota operator, Opuscula Math. 30 (2010), no. 3, 255-270
41. Antoni Leon Dawidowicz, Anna Poskrobko, Age-dependent single-species population dynamics with delayed argument, Math. Methods Appl. Sci. 33 (2010), no. 9, 1122-1135
40. A. Dawidowicz , A. Poskrobko, On the age-dependent population dynamics with delayed dependence of the structure, Nonlinear Anal. Volume 71, Issue 12, 15 December 2009, Pages e2657-e2664
39. Z. Brzeźniak, A. Dawidowicz, On periodic solutions to the von Foerster-Lasota equation, Semigroup Forum 78 (2009), no. 1, 118--137.
38. A. Dawidowicz, A. Poskrobko, On chaotic and stable behaviour of the von Foerster-Lasota equation in some Orlicz spaces, Proc. Estonian Acad. Sci. Phys. Math. 57 (2008), no. 2, 61--69
37. A. Dawidowicz, A. Poskrobko, On periodic and stable solutions of the Lasota equation in different phase spaces, Opuscula Math. 28 (2008), no. 4, 453--461.
36. A. Dawidowicz, A. Poskrobko, Age-dependent population dynamics with the delayed argument, Differential equations, chaos and variational problems,165--174, Progr. Nonlinear Differential Equations Appl., 75, Birkhäuser, Basel, 2008
35. A. Dawidowicz, N. Haribash, A. Poskrobko, On the invariant measure for the quasi-linear Lasota equation, Math. Methods Appl. Sci. 30 (2007), no. 7, 779--787
34. A. Dawidowicz, On the Avez method and its generalizations, (Polish) Mat. Stosow. No. 8(49) (2007), 46--55
33. A. Dawidowicz, K. Twardowska, On an approximation theorem of Wong-Zakai type for the Lasota operator, (Polish) Mat. Stosow. No. 8(49) (2007), 56--65
32. A. Dawidowicz, A. Poskrobko, Asymptotic Properties of Von Foerster-Lasota Equation in L(P;R)^(0;1) Space, International Journal of Tomography & Statistics (IJTS), Vol. 5, No. W07, Winter 2007, 138-143
31. Zofia Sikorska-Piwowska, Hanna Mańkowska-Pliszka, Antoni Leon Dawidowicz, Evolution or creationism?, Studia Bobolanum 4 (2006), 31-41
30. A. Dawidowicz, A. Poskrobko, On asymptotic behaviour of the dynamical systems generated by von Foerster-Lasota equation, Control Cybernet. 35 (2006), 803 - 813
29. A. L. Dawidowicz, N. Haribash, On the dense trajectory of Lasota equation, Univ. Iagel. Acta Math. 43 (2005), 61-66
28. A. Czapkiewicz, A. L. Dawidowicz, The multiple regression model where independent variables are measured unprecisely, Univ. Iagel. Acta Math. 43 (2005), 33-40
27. A. L. Dawidowicz, The history of the least squares method. (Polish), Mathematics in the Gauss era (Polish) (Zielona Góra, 2000), 17--23, WSP, Zielona Góra, 2001
26. A. Czapkiewicz, A. L. Dawidowicz, The two-dimensional linear relation in the errors-in-variables model with replication of one variable, Appl. Math. (Warsaw) 27 (2000), no. 3, 335--342
25. A. L. Dawidowicz, P. Kulczycki, Kernel estimator of quantile, Univ. Iagel. Acta Math. No. 37 (1999), 325--336
24. A. L. Dawidowicz, Zdzisław Opial, one of the most eminent students of Tadeusz Ważewski. (Polish), X School of the history of mathematics (Polish) (Miedzyzdroje, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 61--66
23. A. L. Dawidowicz, A. Rembiecha-Czapkiewicz, Outliers elimination test in two-dimensional space, Opuscula Math. No. 16 (1996), 5, 13, 21--26
22. A. L. Dawidowicz, K. Twardowska, A relation between the Stratonovich and Itô equations, with integrands of delayed argument, ProbaStat '94 (Smolenice Castle, 1994). Tatra Mt. Math. Publ. 7 (1996), 269--274
21. A. L. Dawidowicz, K. Twardowska, On the relation between the Stratonovich and Itô integrals with integrands of delayed argument, Demonstratio Math. 28 (1995), no. 2, 465--478
20. A. L. Dawidowicz, K. Twardowska, On the support theorem for stochastic functional-differential equations, Festschrift for Janina Wolska-Bochenek. Demonstratio Math. 28 (1995), no. 4, 893--902
19. A. L. Dawidowicz, P. Kulczycki, D. Tumidajowicz, A stochastic model of the development of Alpine rhododendron, Univ. Iagel. Acta Math. No. 32 (1995), 37--55
18. A. L. Dawidowicz, On the generalized Avez method, Ann. Polon. Math. 57 (1992), no. 3, 209--218
17. A. L. Dawidowicz, A method of construction of an invariant measure, Ann. Polon. Math. 57 (1992), no. 3, 205--208
16. A. L. Dawidowicz, D. Tumidajowicz, Markovian description of the development of {\it Rhododendron ferrugineum L}, species by the theory of generating functions. Univ. Iagel. Acta Math. No. 29 (1992), 85--88
15. A. L. Dawidowicz, On invariant measures supported on compact sets, II. Univ. Iagel. Acta Math. No. 29 (1992), 25--28
14. A. L. Dawidowicz, A note on Bobula-Fourier equation, The limit problems for differential equations, 39--42, Monogr., 118, Cracow Univ. Tech., Kraków, 1991
13. A. L. Dawidowicz, Existence and uniqueness of solutions of generalized von Foerster integro-differential equation with multidimensional space of characteristics of maturity, Bull. Polish Acad. Sci. Math. 38 (1990), no. 1-12, 65--70
12. A. L. Dawidowicz, On the lifting of invariant measures, Ann. Polon. Math. 51 (1990), 137--139
11. A. L. Dawidowicz, On the random version of Wa?ewski theorem, Aastaraam. Eesti Mat. Selts Ann. Polon. Math. 50 (1990), no. 3, 235--239
10. A. L. Dawidowicz, On the positivity of an invariant measure on open nonempty sets, Ann. Polon. Math. 50 (1989), no. 2, 185--190
9. A. L. Dawidowicz, On the Avez measure for hyperbolic equation, Demonstratio Math. 22 (1989), no. 2, 271--275
8. A. L. Dawidowicz, K. Twardowska, Some remarks on boundary value problems for linear stochastic differential equations, Rend. Sem. Mat. Univ. Padova 79 (1988), 5--9
7. A. L. Dawidowicz, A. Turski, A simple proof of a theorem on Markov operators, Ann. Polon. Math. 48 (1988), no. 1, 65--70
6. A. L. Dawidowicz, Existence and uniqueness of solution of some integro-differential equation, Ann. Polon. Math. 47 (1986, no. 1, 79--87
5. A. L. Dawidowicz, K. Twardowska, On random boundary value problems for ordinary differential equations, Rend. Sem. Mat. Univ. Padova 76 (1986), 163--169
4. A. L. Dawidowicz, On invariant measures supported on the compact sets, Univ. Iagel. Acta Math. No. 25 (1985), 277--283
3. A. L. Dawidowicz, On the existence of an invariant measure for the dynamical system generated by partial differential equation, Ann. Polon. Math. 41 (1983), no. 2, 129--137
2. A. L. Dawidowicz, On the existence of an invariant measure for a quasilinear partial differential equation, Zeszyty Nauk. Uniw. Jagiellon. Prace Mat. No. 23 (1982), 117--123
1. A. L. Dawidowicz, Attempted generalization of the idea of a tensor product, Zeszyty Nauk. Uniw. Jagiellon. {475} Prace Mat. Zeszyt 19 (1977), 189--193

 Komentarze: Powrót do strony głównejPowrót do strony głównej